# SDR AU000728

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SA7670006155
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(AUS) NR 2 ENGINE HYDRAULIC PUMP PRESSURE HOSE FAILED. LOSS OF HYDRAULIC FLUID.
